Search site

with
IMS arXiv
Electronic access to journals and articles

arXiv
Probability section
Statistics section
Project Euclid
JSTOR

 

IMS Journals and Publications

Annals of Statistics
Annals of Applied Statistics
Annals of Probability
Annals of Applied Probability
Statistical Science
IMS Bulletin
Lecture Notes - Monograph Series
NSF-CBMS Regional Conference Series
IMS Collections
IMS Monographs and IMS Textbooks

IMS Co-sponsored Journals and Publications
Current Index to Statistics
Electronic Communications in Probability
Electronic Journal of Probability
Electronic Journal of Statistics
Journal of Computational and Graphical Statistics
Probability Surveys
Statistics Surveys

IMS Affiliated Journals
Observational Studies
Probability and Mathematical Statistics
Stochastic Systems

IMS Supported Journals
ALEA - Latin American Journal of Probability and Mathematical Statistics
Annales de l'Institut Henri Poincaré
Bayesian Analysis
Bernoulli
Brazilian Journal of Probability and Statistics
   
   
 
   
   
 

Annals of Statistics: Vol.45, No.5

created 06  Nov  2017

A new issue of THE ANNALS of STATISTICS has been published.
You get a summary in pdf-format at:

http://www.imstat.org/publications/aos/aos_45_5.pdf

If you or your library has subscribed to the journal, electronic access to the full journal articles is at:
http://projecteuclid.org/ or http://www.jstor.org/
For more information on journals published or supported by the Institute of Mathematical Statistics, please visit:
http://imstat.org/publications/

Click here to return to IMS News.